Journal article icon

Journal article

Steady turbulent density currents on a slope in a rotating fluid

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/jfm.2014.119

Authors


Manucharyan, GE More by this author
Sevellec, F More by this author
Zhong, J-Q More by this author
Expand authors...
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
746
Pages:
405-436
Publication date:
2014-05-05
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:eae00e1d-5f78-4b22-b703-69fc8320385f
Source identifiers:
466983
Local pid:
pubs:466983

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP